Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 342, NWS Jackson, MS

July 14, 2016Rankin County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 14, 2016, 10:20 PM CDT for Rankin County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 10:20 PM CDT (03:20 UTC)
Expired
Jul 14, 2016, 10:51 PM CDT
In force
31 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 9 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 7:08 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.3 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

612 
WUUS54 KJAN 150320
SVRJAN
MSC121-150415-
/O.NEW.KJAN.SV.W.0342.160715T0320Z-160715T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1020 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RANKIN COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 1115 PM CDT

* AT 1018 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS LOCATED OVER FLORA...OR 13
  MILES NORTH OF CLINTON...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  FLOWOOD AROUND 1040 PM CDT. 
  FANNIN AROUND 1045 PM CDT. 
  BRANDON AROUND 1050 PM CDT. 
  PELAHATCHIE AROUND 1100 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PUCKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THIS STORM HAS A HISTORY OF BLOWING DOWN TREES AND POWERLINES.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3205 9023 3209 9023 3211 9025 3218 9024
      3220 9018 3225 9021 3229 9018 3229 9015
      3231 9016 3234 9011 3238 9010 3240 9007
      3244 9007 3244 9004 3248 9002 3251 8993
      3258 8986 3259 8979 3236 8973 3205 8973
TIME...MOT...LOC 0318Z 301DEG 41KT 3253 9032 

HAIL...<.75IN
WIND...60MPH
 
$$

7
1 follow-up statement
369 
WWUS54 KJAN 150351
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1051 PM CDT THU JUL 14 2016

MSC121-150400-
/O.CAN.KJAN.SV.W.0342.000000T0000Z-160715T0415Z/
RANKIN MS-
1051 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR RANKIN COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL MISSISSIPPI.

LAT...LON 3205 9023 3209 9023 3211 9025 3218 9024
      3220 9018 3225 9021 3229 9018 3229 9015
      3231 9016 3234 9011 3238 9010 3240 9007
      3244 9007 3244 9004 3248 9002 3251 8993
      3258 8986 3259 8979 3236 8973 3205 8973
TIME...MOT...LOC 0348Z 301DEG 41KT 3234 8994 

$$

7

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:05 PM CDT, 15 minutes earlier.

Area forecast discussion, Jul 14, 10:05 PM CDT, 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1005 PM CDT THU JUL 14 2016

.UPDATE...MCS currently northwest delta region advancing
southeastward. It has been producing scattered reports of down
trees in its wake. So have expanded the severe thunderstorm watch
area further south to cover the expanse of the MCS line. Otherwise
have adjusted pops for the radar coverage. Damaging winds will
be the main concern along with some severe hail. /17/

&&

.AVIATION...
Scattered thunderstorms pushing across the delta region into central
Mississippi. A few storms could be intense, producing gusty winds
and frequent lighting. Some small hail will be possible with the a
storm or two as well. If convection is observed on station, flight
categories could be briefly reduced to IFR status due to degraded
visibilities and ceiling heights. Convection should begin to wane in
coverage and intensity after 06z./17/

&&

.DISCUSSION... /Issued at 400 PM CDT THU JUL 14 2016/
SHORT TERM... The storms across our northern counties dissipated
as the shortwave helping to develop the activity shifted northeast
of Mississippi. Local radars this afternoon had scattered storms
mainly southeast of a Natchez to Meridian line. This activity will
continue into the early evening hours before dissipating. Microburst
potential with these storms were lower so have pulled mention of
severe storms from our HWO. Additional rain chances are possible
tonight from the northwest. Afternoon water vapor imagery/RAP
analysis had a second shortwave topping the large 594dam ridge over
the southern plains.
This shortwave was helping develop a complex of storms moving east
into western Arkansas. As the mid level ridge continues to weaken
tonight the complex of storms may move more to the southeast and
toward our northwest zones. A few strong storms can not be ruled out
especially over our northwest most zones but the complex is expected
to weaken as it enters our CWA later this evening. Wl still have a
moist airmass over our CWA Friday along with lower heights and a
potential surface boundary left over from the storms tonight. Daytime
heating should lead to scattered to numerous coverage of storms by
afternoon. Cooler afternoon temperatures are expected areawide. The
warmest temperatures will be in our west where the lowest pops will
be carried. A storm or two with strong gusty winds will be possible
Friday as well. /22/

LONG TERM...
Saturday through Wednesday...At the beginning of the period a large
ridge, centered over northern old Mexico, will extend over the
southern CONUS and out into the Atlantic. A weakness in the ridge
will exist over the lower MS valley/TN valley where a weak cold front
will coincidentally be located. With convergence along the frontal
boundary, 6-7 c/km lapse rates, and PWs near 2 inches, believe a good
scattering of convection will result in the heat of the day.

From Sunday through the end of the period, the weak front will have
moved back north of the area as the mid/upper level ridging
continues. The increased warming aloft will have the affect of
hindering convective possibilities for the majority of the area,
with southeast sections having the best, albeit slight, chances if
any system can pass on the periphery of the ridge.

Meanwhile, temperatures will become quite hot, especially over the
ArkLaMiss Delta region where any afternoon convection will be hard
to come by. It is in these areas that maximums will steadily rise
each afternoon through the mid 90s into the upper 90s by
Tuesday/Wednesday with heat indices around 105. /26/

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

DL/22/26/19
Hazardous weather outlook, Jul 14, 5:58 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT THU JUL 14 2016

ARZ074-075-MSZ018-019-025-026-034-035-152300-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-
HUMPHREYS-
558 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ARKLAMISS
DELTA.

.DAY ONE...TONIGHT AND FRIDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...THROUGH MIDNIGHT

A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE ARKLAMISS DELTA
AREA THIS EVENING. DAMAGING WIND GUSTS AND HAIL TO QUARTER SIZE
WILL BE POSSIBLE THESE STORMS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ007>009-015-016-MSZ027>033-036>047-152300-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-
558 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA AND NORTHERN PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

STRONG TO SEVERE STORMS ARE POSSIBLE ALONG A LINE OF STORMS MOVING
INTO THE AREA LATER TONIGHT. DAMAGING WIND GUSTS AND HAIL TO QUARTER
SIZE WILL BE POSSIBLE THESE STORMS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ023>026-MSZ048>066-072>074-152300-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
558 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA
AND SOUTHERN PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

DL

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 14, 10:03 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CDT THU JUL 14 2016

MSZ025>028-036-037-150400-
LEFLORE MS-ATTALA MS-CARROLL MS-HOLMES MS-GRENADA MS-MONTGOMERY MS-
1003 PM CDT THU JUL 14 2016

...GUSTY LINE OF THUNDERSTORMS APPROACHING THE I-55 CORRIDOR...

AT 1002 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR LEFLORE TO NEAR LEXINGTON TO NEAR
EBENEZER. MOVEMENT WAS EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREENWOOD...GRENADA...KOSCIUSKO...WINONA...DURANT...BLACK HAWK...
LEFLORE...FRANKLIN...JEFFERSON...LEXINGTON...GOODMAN...PICKENS...
VAIDEN...DUCK HILL...KILMICHAEL...SIDON...NORTH CARROLLTON...
HESTERVILLE...HOLCOMB AND TEOC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3387 8957 3309 8950 3293 8954 3293 8973
      3288 8973 3288 8997 3299 9028 3315 9021
      3380 9028 3381 9018 3377 9018 3374 9024
      3372 9014 3381 9014 3382 8993 3390 8992
TIME...MOT...LOC 0302Z 271DEG 23KT 3376 9008 3312 9000 3290 9006

LAMB
Local storm report, Jul 14, 10:04 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1004 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     GASSOWAY                32.99N 91.22W
07/14/2016                   EAST CARROLL       LA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ACROSS THE PARISH.

&&

27
Local storm report, Jul 14, 10:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     3 SE MAYERSVILLE        32.87N 91.01W
07/14/2016                   ISSAQUENA          MS   LAW ENFORCEMENT

            TREE DOWNED ACROSS GRANT ROAD.

&&

DCOX
Local storm report, Jul 14, 10:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1011 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
07/14/2016                   WARREN             MS   LAW ENFORCEMENT

            TREES AND POWERLINES DOWNED THROUGHOUT THE CITY AND
            COUNTY. NUMEROUS TREES WERE DOWNED ON I-20 NEAR
            VICKSBURG.

&&

DCOX
Local storm report, Jul 14, 10:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1012 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     YAZOO CITY              32.86N 90.41W
07/14/2016                   YAZOO              MS   LAW ENFORCEMENT

            SCATTERED TREES AND POWER LINES DOWN IN THE COUNTY.

&&

27
Local storm report, Jul 14, 10:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     2 SW CLINTON            32.32N 90.36W
07/14/2016                   HINDS              MS   BROADCAST MEDIA

            TREES DOWNED ON CLINTON-RAYMOND ROAD.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:03 PM CDTSevere Thunderstorm WarningJANLeake, Scott42 min
Jul 14, 7:07 PM CDTSevere Thunderstorm WarningJANNoxubee38 min
Jul 14, 7:21 PM CDTSpecial Weather StatementJANKemper, Neshoba54 min
Jul 14, 7:32 PM CDTSpecial Weather StatementJANYazoo28 min
Jul 14, 7:46 PM CDTFlash Flood WarningJANNoxubee3 hr
Jul 14, 7:50 PM CDTSpecial Weather StatementJANScott25 min
Jul 14, 8:06 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington39 min
Jul 14, 8:13 PM CDTSpecial Weather StatementJANWarren32 min
Jul 14, 8:17 PM CDTSpecial Weather StatementJANLauderdale43 min
Jul 14, 8:24 PM CDTSpecial Weather StatementJANNeshoba36 min
Jul 14, 8:38 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey67 min
Jul 14, 8:40 PM CDTSevere Thunderstorm WarningJANHinds, Warren50 min
Jul 14, 8:42 PM CDTSevere Thunderstorm WarningJANBolivar, Humphreys, Sunflower, Washington63 min
Jul 14, 8:59 PM CDTSevere Thunderstorm WarningJANWarren, Yazoo61 min
Jul 14, 9:01 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Leflore59 min
Jul 14, 9:07 PM CDTSpecial Weather StatementJANMadison23 min
Jul 14, 9:09 PM CDTSevere Thunderstorm WarningJANHinds, Rankin49 min
Jul 14, 9:16 PM CDTSevere Thunderstorm WarningJANClaiborne59 min
Jul 14, 9:44 PM CDTSevere Thunderstorm WarningJANRankin, Simpson15 min
Jul 14, 9:48 PM CDTSevere Thunderstorm WarningJANHinds, Madison57 min
Jul 14, 10:03 PM CDTSpecial Weather StatementJANAttala, Carroll, Grenada, Holmes, Montgomery57 min
Jul 14, 10:15 PM CDTSevere Thunderstorm WarningJANAdams, Copiah, Franklin, Jefferson, Lincoln29 min
Jul 14, 10:49 PM CDTSpecial Weather StatementJANAdams, Copiah, Franklin, Lawrence, Lincoln56 min
Jul 15, 11:56 AM CDTFlash Flood WarningJANForrest, Lamar3 hr
Jul 15, 2:00 PM CDTSpecial Weather StatementJANLawrence45 min
Jul 15, 2:57 PM CDTSpecial Weather StatementJANGrenada48 min
Jul 15, 5:46 PM CDTSpecial Weather StatementJANAdams29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.